# SDR CALA2018073001728

- Difficulty date: July 27, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Aircraft time: 78,469 hours, 30,406 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 4NS102464646
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT CONNECTORS BROKEN OFF EEPL HARNES S TO SEAT ROW 36-38ABC. REMOVED AND REPLACED EEPL HARNESS TO SEAT ROW 36-38ABC IAW EA250 0-02115 REV B. OPS TEST TO BE COMPLIED WITH ON CC.
